MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® 1500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® 1500 SYSTEM
Model Number DIMENSION VISTA 1500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics customer care center (ccc) was contacted by the customer for the discordant, falsely depressed total bilirubin result.The ccc directed the customer to perform a precision study and the result was acceptable.The customer resolved the issue with repeat of the original sample.No service was requested for the event.No product non-conformance was identified with the instrument or reagent.Quality control values were within laboratory ranges.The cause of the event is unknown.The customer was satisfied that this isolated incident may have been caused by sample integrity.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely depressed total bilirubin (tbil) result was obtained on an infant patient sample on the dimension vista 1500 system.The discordant result was reported to the physician(s) who questioned the result.A new sample drawn from the same patient was processed on an alternate dimension vista and a higher result was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed total bilirubin (tbil) result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® 1500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. bos 6101
newark DE 19714 6101
MDR Report Key8263955
Report Number2517506-2019-00031
Device Sequence Number1691506
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public00630414949536
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K143720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 1500
Device Catalogue NumberSMN 10459469
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2018
Initial Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1